ANTONIO JOSE' DI SCALA

Scarica il contatto come vcard Foto

Professore Ordinario (L.240)

+39 0110907569 / 7569 (DISMA)

Pagina web personale

Pubblicazioni con più citazioni

DI SCALA A.J.; CERMELLI P (2007)
Constant-angle surfaces in liquid crystals. In: PHILOSOPHICAL MAGAZINE, vol. 87, pp. 1871-1888. ISSN 1478-6435 Download fulltext
DI SCALA A.J.; OLMOS C (2001)
The geometry of homogeneous submanifolds of hyperbolic space. In: MATHEMATISCHE ZEITSCHRIFT, vol. 237, pp. 199-209. ISSN 0025-5874 Download fulltext
DI SCALA A.J.; RUIZ-HERNANDEZ (2009)
Helix submanifolds of euclidean spaces. In: MONATSHEFTE FÜR MATHEMATIK, vol. 157, pp. 205-215. ISSN 0026-9255 Download fulltext
Di Scala, A.J.;Loi, A.;Ishi, H. (2012)
Kahler immersions of homogeneous Kahler manifolds into complex space forms. In: THE ASIAN JOURNAL OF MATHEMATICS, vol. 16, pp. 479-488. ISSN 1093-6106 Download fulltext
DI SCALA A.J.; GABRIEL RUIZ HERNANDEZ (2010)
Higher codimensional Euclidean helix submanifolds. In: KODAI MATHEMATICAL JOURNAL, vol. 33, pp. 192-210. ISSN 0386-5991 Download fulltext
Vedi tutte le pubblicazioni su Porto@Iris